# SDR ASAA1159736

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,620 hours, 3,956 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE OCCURED DURING CRUISE (APPROX 1100LBS) WITH ALL MAIN FUEL TANKS PUMPS ON AND CROSSFEED CLOSED.  COMPLETED QRH NO FUEL LEAK DETECTED. LEFT TANK WAS LOW FUEL SIDE DURING IMBALANCE.  ACCOMPLISHED FUEL CROSSFEED VALVE FUNCTIONAL TEST REF MM TASK 28 22 00 730 802 AND FUEL BOOST PUMP OPERATIONAL TEST REF MM 28 22 41 710 801 BOTH TESTS GOOD.  FLIGHT CREW REPORTED ENGINE FUEL FLOW NORMAL NO HISTORY.
